MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 MONITOR A10E, VERIZON; MCOT MONITOR - A10E - VERIZON-UNLOCKED

BRAEMAR MANUFACTURING, LLC C6 MONITOR A10E, VERIZON; MCOT MONITOR - A10E - VERIZON-UNLOCKED
Model Number 02-01894
Medical Device Problem Codes Fire (1245); Device Emits Odor (1425)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
T was reported on (b)(6) 2025, that the patient stated device charger caught on fire.Patient stated red cable was plugged in with monitor, monitor was not charging when plugged in, patient stated she smelled smoke, when she unplugged it was hot, usb c port that was plugged into phone was sparking.Patient stated there was no property damage.Patient stated allegation had too do with charging block and red cable.Patient was charging device at the time of allegation.Patient was sent a replacement.The patient did not seek any medical attention.The patient stated there were no other electronics plugged in the outlet at the time of the event.The patient does live in florida, so y can be very humid and hot.No additional information was provided.
 
Additional Manufacturer Narrative
It was reported that the mcot monitor - a10e - verizon-unlocked was charging when the charging cable - monitor - a to c caught fire.The device was returned for evaluation.Engineering evaluation confirmed the monitor/charge cord melt.Root cause could not be determined.Am&d philips is further investigating this reported issue.

Brand Name
C6 MONITOR A10E, VERIZON
Common Device Name
MCOT MONITOR - A10E - VERIZON-UNLOCKED
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key23515795
Report Number2133409-2025-00150
Device Sequence Number9786096
Product Code DSI
UDI-Device IdentifierB146C6M70
UDI-Public+B146C6M70
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K153473
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number02-01894
Device Catalogue Number02-01894
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2025
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CHARGING CABLE - MONITOR - A TO C, 02-01894
Patient Age39 YR
Patient SexFemale